# SDR IPXA2018092134237

- Difficulty date: September 20, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 62,173 hours, 17,085 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Inoperative
- Location: Press To Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, THE R1 SLIDE WILL NOT TEST.   REPLACED THE LAMP IN THE R1 DOOR SLIDE REMOTE PTT INDICATOR IAW MM 25-61-01-400-801. OPS CHECKED NORMAL IAW MM 25-61-04-710-801.
